# SDR AALA20150224006

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N7375A
- Make and model: Boeing 767323
- Aircraft serial: 25202
- Aircraft time: 92,815 hours, 14,810 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: DBD3610501
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED ESCAPE PATH LIGHTING AT SEATS 32 - 40 LT SIDE FAILED FUNCTIONAL TEST.  FOUND BROKEN WIRE AT SEAT 40AB, SEAT INTERFACE HARNESS.  REPLACED HARNESS & TESTED IAW AMM 33-51-00.  SYS CHECKED NORMAL.
